# SDR CALA9700466

- Difficulty date: March 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Extrusion
- Condition: Corroded
- Location: Bs 967-986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR EXTRUSION CORRODED AT STA 967-986.5, LBL 16.  THE AREA WAS REPAIRED IAW SRM 51-10-02.
